# SDR NACA20130402009

- Difficulty date: March 5, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- Aircraft time: 69,425 hours, 53,625 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NDT DETECTED CRACK DURING OPEN HOLE PROBE AS PER SB737-57-1296, LONGITUDINAL FLOORBEAM LOWER CHORD BS 663 LBL 24, AFT HOLE.
